HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Domain dependent monotonicity formula for a singular perturbation problem

Files in This Item:
pre554.pdf640.83 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83699

Title: Domain dependent monotonicity formula for a singular perturbation problem
Authors: Tonegawa, Y. Browse this author
Issue Date: Jul-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 554
Start Page: 1
End Page: 14
Abstract: We consider a singular perturbation problem arising in the scalar phase field model with Keumann boundary conditions on convex domains, and establish a monotonicity formula for general critical points. This gives the Hausdorff distance convergence of the phase boundaries as the parameters tend to ,1ero. We apply the result to stable critical points defined on strictly convex domains, showing that the limit interfaces for stable critical points arc necessarily connected.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69303
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University